Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Cohen, Frederick R. / Droste, Manfred / Darmon, Henri / Duzaar, Frank / Echterhoff, Siegfried / Gordina, Maria / Neeb, Karl-Hermann / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna


IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2018: 0.71

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 27, Issue 5

Issues

Lévy–Khintchine type representation of Dirichlet generators and semi-Dirichlet forms

Wei Sun / Jing Zhang
Published Online: 2014-01-25 | DOI: https://doi.org/10.1515/forum-2013-0082

Abstract

Let U be an open set of ℝn, m be a positive Radon measure on U such that supp [m]=U, and (Pt)t>0 be a strongly continuous contraction sub-Markovian semigroup on L2(U;m). We investigate the structure of (Pt)t>0.

(i) Denote respectively by (A,D(A)) and (A^,D(A^)) the generator and the co-generator of (Pt)t>0. Under the assumption that C0(U)D(A)D(A^), we give an explicit Lévy–Khintchine type representation of A on C0(U).

(ii) If (Pt)t>0 is an analytic semigroup and hence is associated with a semi-Dirichlet form (,D()), we give an explicit characterization of ℰ on C0(U) under the assumption that C0(U)D().

We also present a LeJan type transformation rule for the diffusion part of regular semi-Dirichlet forms on general state spaces.

Keywords: Dirichlet generator; semi-Dirichlet form; Markov process; Lévy–Khintchine type representation; LeJan type transformation rule; Beurling–Deny formula

MSC: 31C25; 60J25

About the article

Received: 2013-05-20

Revised: 2013-11-26

Published Online: 2014-01-25

Published in Print: 2015-09-01


Funding Source: NSERC

Award identifier / Grant number: 311945-2013

Funding Source: NSFC

Award identifier / Grant number: 11361021

Funding Source: NSFC

Award identifier / Grant number: 11201102


Citation Information: Forum Mathematicum, Volume 27, Issue 5, Pages 3111–3148, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2013-0082.

Export Citation

© 2015 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Xinfang HAN and Li MA
Acta Mathematica Scientia, 2016, Volume 36, Number 6, Page 1683

Comments (0)

Please log in or register to comment.
Log in